# SDR 2006UALA02294

- Difficulty date: December 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 43,684 hours, 16,036 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR 1L ESCAPE SLIDE RAFT RELEASE STRAP NOT ROUTED THROUGH GIRT BAR.  RELEASE STRAP AND SURVIVAL KIT LANYARD NOT VELCROED TOGETHER, PARACHUTE PIN NOT SECURED WITH NYLON THREAD (IT IS SECURED WITH A LACING CORD WHICH LOOKS LIKE IT WILL NOT BREAK EASILY TO RELEASE THE PIN) AND PULL HANDLES ATTACHED TO WIRE LOOPS ON STUD ASSEMBLIES BUT ARE NOT ATTACHED TO THE INFLATION CABLES.
